Some Identities of the Twisted ð ‘ž -Genocchi Numbers and Polynomials with Weight ð ›¼ and ð ‘ž -Bernstein Polynomials with Weight ð ›¼
H. Y. Lee,
N. S. Jung and
C. S. Ryoo
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
Recently mathematicians have studied some interesting relations between ð ‘ž -Genocchi numbers, ð ‘ž -Euler numbers, polynomials, Bernstein polynomials, and ð ‘ž -Bernstein polynomials. In this paper, we give some interesting identities of the twisted ð ‘ž -Genocchi numbers, polynomials, and ð ‘ž -Bernstein polynomials with weighted ð ›¼ .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/123483.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/123483.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:123483
DOI: 10.1155/2011/123483
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().